| Catalog Number |
SSX-800 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade iii/iv.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iii/iv".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Event or Problem Description
Device was explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is not related to the device.Additional observations: no other observation observed.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iii/iv".This record is for the right side.Device was explanted.